# SDR MASA200501071

- Difficulty date: December 22, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N27172
- Make and model: Cndair CL6002B19
- Aircraft serial: 7172
- Aircraft time: 20,579 hours, 17,000 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 9 FLOOR EXIT LIGHT INOP.  MX RECONNECTED WIRE.
